Rational methods for solving first-order initial value problems

A. N. Fairuz, Z. A. Majid. Rational methods for solving first-order initial value problems. Int. J. Comput. Math., 98(2):252-270, 2021. [doi]

@article{FairuzM21,
  title = {Rational methods for solving first-order initial value problems},
  author = {A. N. Fairuz and Z. A. Majid},
  year = {2021},
  doi = {10.1080/00207160.2020.1737862},
  url = {https://doi.org/10.1080/00207160.2020.1737862},
  researchr = {https://researchr.org/publication/FairuzM21},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Comput. Math.},
  volume = {98},
  number = {2},
  pages = {252-270},
}